advertisement
Question
Posted by: Theresia | 2002/07/09

Q.

Nuristerate

Ek is 28 en het die voorbehoed pil vir 6 jaar gebruik maar het in die laaste 2 jaar deurbraak bloeding om verskeie voorbehoed pille gekry en het toe besluit om Nuristerate te begin gebruik, maar het 'n velprobleem ontwikkel van die inspuiting. Ek is nou al vir 6 maande op die inspuiting. My beplanning was om in volgende jaar swanger te raak. Ek moet weer in Augustus gaan vir my volgende inspuiting. Maar wil graag nou al van dit afgaan aangesien ek met my vel sukkel. Wat is my kanse dat ek dalk gou sal swanger raak en is dt waar dat mens kan sukkel om swanger te raak as jy die inspuiting gebruik het?

1
user comments

C.

Posted by: GynaeDoc | 2002/07/11

If you have been on the injectable for a long time, there is a delay in return to fertility. This is more so with Depo provera than Nuristerate. As you have only been using Nuristerate for six months, you should not have too much delay. People do vary however. It is impossble to predict how you will react after stopping the injection. You may fall pregnant in the first month, or it may take up to a year. If you definitely do not want children before next year, it would be best to carry on with contraception for the moment.

The other option would be to use condoms for a while. These will be protective, though not as safe as hormonal methods.

Best wishes

Reply to GynaeDoc

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement